# SDR DALA2015100806003

- Difficulty date: October 7, 2015
- Submitted: October 8, 2015
- Operation: Air carrier
- Aircraft: N940DL
- Make and model: Doug MD-88
- Aircraft serial: 49813
- Aircraft time: 69,594 hours, 51,785 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON REPAIR DOUBLER BETWEEN BEAM 6 AND 7 OF PASSENGER DOOR.  REPAIR DOUBLER WAS REPLACED IAW SRM 51-30-2.
